# SDR SWAA2017110817669

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 11,752 hours, 5,045 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 82830005
- Part serial: YA057191L
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, NR 1 ENGINE WOULD NOT INCREASE TO FULL POWER.  R&R FUEL PUMP PER MT.
